应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [A Feasible Point Method with Bundle Modification for Nonsmooth Convex Constrained Optimization] 2018 Vol.34(2):254-273
Jin-bao JIAN, Chun-ming TANG, Lu SHI [Abstract] ( 91 ) [HTML 0 KB][PDF 0 KB] (18)
2 [Equitable Coloring of Three Classes of 1-planar Graphs] 2018 Vol.34(2):362-372
Xin ZHANG, Hui-juan WANG, Lan XU [Abstract] ( 86 ) [HTML 0 KB][PDF 0 KB] (27)
3 [Painlevé-Kuratowski Stability of the Solution Sets to Perturbed Vector Generalized Systems] 2018 Vol.34(2):304-317
Zai-yun PENG, Yong ZHAO, Xin-min YANG [Abstract] ( 81 ) [HTML 0 KB][PDF 0 KB] (12)
4 [Fluid Model Modulated by an M/M/1 Working Vacation Queue with Negative Customer] 2018 Vol.34(2):404-415
Xiu-li XU, Xian-ying WANG, Xiao-feng SONG, Xiao-qing LI [Abstract] ( 81 ) [HTML 0 KB][PDF 0 KB] (3)
5 [Homology Cycles and Dependent Cycles of Hypergraphs] 2018 Vol.34(2):237-248
Jian-fang WANG, Xin XU [Abstract] ( 80 ) [HTML 0 KB][PDF 0 KB] (3)
6 [Some Existence Theorems on All Fractional (g, f)-factors with Prescribed Properties] 2018 Vol.34(2):344-350
Si-zhong ZHOU, Tao ZHANG [Abstract] ( 77 ) [HTML 0 KB][PDF 0 KB] (13)
7 [On Local Constancy of Topological Entropy for Certain Partially Hyperbolic Diffeomorphisms] 2018 Vol.34(2):249-253
Lin WANG, Xin-sheng WANG, Yu-jun ZHU [Abstract] ( 76 ) [HTML 0 KB][PDF 0 KB] (3)
8 [Nonlinear Shell Models of Kirchhoff-Love Type: Existence Theorem and Comparison with Koiter's Model] 2019 Vol.35(1):3-27
Cristinel MARDARE [Abstract] ( 76 ) [HTML 0 KB][PDF 0 KB] (3)
9 [Attractor Bifurcation and Phase Transition for Liquid 4He] 2018 Vol.34(2):318-329
Chen PENG [Abstract] ( 66 ) [HTML 0 KB][PDF 0 KB] (3)
10 [The Boltzmann Equation with Time-periodic Boundary Temperature] 2019 Vol.35(1):174-208
Renjun DUAN, Yong WANG, Zhu ZHANG [Abstract] ( 64 ) [HTML 0 KB][PDF 0 KB] (3)
11 [Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data] 2018 Vol.34(4):730-741
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU [Abstract] ( 64 ) [HTML 0 KB][PDF 0 KB] (12)
12 [Matrix Image Method for Ranking Nonregular Fractional Factorial Designs] 2018 Vol.34(4):742-751
Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG [Abstract] ( 62 ) [HTML 0 KB][PDF 0 KB] (17)
13 [Asymptotic Theory for Relative-Risk Models with Missing Time-Dependent Covariates] 2018 Vol.34(4):669-692
Zai-ying ZHOU, Peng-cheng ZHANG, Ying YANG [Abstract] ( 62 ) [HTML 0 KB][PDF 0 KB] (16)
14 [A Neighborhood Union Condition for Fractional ID-[a, b]-factor-critical Graphs] 2018 Vol.34(4):775-781
Yuan YUAN, Rong-Xia HAO [Abstract] ( 62 ) [HTML 0 KB][PDF 0 KB] (3)
15 [Lifespan of Solutions to MHD Boundary Layer Equations with Analytic Perturbation of General Shear Flow] 2019 Vol.35(1):209-229
Feng XIE, Tong YANG [Abstract] ( 62 ) [HTML 0 KB][PDF 0 KB] (3)
16 [Parameter Estimation Based on Set-valued Signals:Theory and Application] 2019 Vol.35(2):255-263
Ting WANG, Hang ZHANG, Yan-long ZHAO [Abstract] ( 58 ) [HTML 0 KB][PDF 0 KB] (3)
17 [Upper Semicontinuity of Parametric Lexicographic Vector Equilibrium Problems] 2018 Vol.34(4):856-862
Zhi-miao FANG, Sheng-jie LI [Abstract] ( 58 ) [HTML 0 KB][PDF 0 KB] (3)
18 [Study for Prognosis and Survival Rate of Ovarian Cancer] 2018 Vol.34(4):718-729
Han-jun YU, Zhao-nan LI, Wei ZHU, Xiang-zhong FANG [Abstract] ( 58 ) [HTML 0 KB][PDF 0 KB] (33)
19 [Stable and Total Fenchel Duality for Composed Convex Optimization Problems] 2018 Vol.34(4):813-827
Dong-hui FANG, Xian-yun WANG [Abstract] ( 57 ) [HTML 0 KB][PDF 0 KB] (33)
20 [Global Regularity for a 2D Model of Electro-Kinetic Fluid in a Bounded Domain] 2018 Vol.34(2):398-403
Miao-chao CHEN, Sheng-qi LU, Qi-lin LIU [Abstract] ( 57 ) [HTML 0 KB][PDF 0 KB] (3)
21 [On the Irrotational Approximation to Adiabatic Chaplygin Gas Dynamic System] 2018 Vol.34(2):416-429
LI WANG [Abstract] ( 57 ) [HTML 0 KB][PDF 0 KB] (3)
22 [A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line] 2018 Vol.34(3):493-515
Ning ZHANG, Tie-cheng XIA, En-gui FAN [Abstract] ( 57 ) [HTML 0 KB][PDF 336 KB] (66)
23 [Numerical Analysis for an Energy-stable Total Discretization of a Poromechanics Model with Inf-sup Stability] 2019 Vol.35(1):28-53
B. BURTSCHELL, P. MOIREAU, D. CHAPELLE [Abstract] ( 56 ) [HTML 0 KB][PDF 0 KB] (3)
24 [A Classification of Spectrum-determined Circulant Digraphs] 2018 Vol.34(4):703-709
Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG [Abstract] ( 56 ) [HTML 0 KB][PDF 0 KB] (4)
25 [Pricing Vulnerable Options with Correlated Credit Risk Under Jump-diffusion Processes When Corporate Liabilities Are Random] 2019 Vol.35(2):305-318
Qing ZHOU, Jiao-jiao YANG, Wei-xing WU [Abstract] ( 56 ) [HTML 0 KB][PDF 0 KB] (3)
26 [A Note on Ranking in the Plackett-Luce Model for Multiple Comparisons] 2019 Vol.35(4):885-892
Jing LUO, Hong QIN [Abstract] ( 56 ) [HTML 0 KB][PDF 147 KB] (67)
27 [Weighted and Resonance Quasilinear Elliptic Problems with Jumping Nonlinearities] 2018 Vol.34(2):438-450
Gao JIA, Chun-yan DAI, Jie CHEN [Abstract] ( 55 ) [HTML 0 KB][PDF 0 KB] (3)
28 [Conservatory of Kaup-Kupershmidt Equation to the Concept of Fractional Derivative with and without Singular Kernel] 2018 Vol.34(2):351-361
Abdon ATANGANA, Emile Franc Doungmo GOUFO [Abstract] ( 55 ) [HTML 0 KB][PDF 0 KB] (13)
29 [Scheduling Reclaimer Operations in the Stockyard to Minimize Makespan] 2018 Vol.34(3):597-609
Chao WANG, Xi-wen LU, René SITTERS [Abstract] ( 55 ) [HTML 0 KB][PDF 278 KB] (65)
30 [The Solutions of the Coupled Einstein-Maxwell Equations and Dilaton Equations] 2018 Vol.34(3):485-492
Rui-feng ZHANG, Ya GU [Abstract] ( 54 ) [HTML 0 KB][PDF 153 KB] (71)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9